MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 251; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 251; INTRAOCULAR LENS
Model Number HOYA ISERT 251 (+30.00 D)
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted after the initial 30-day reporting period deadline; it is part of a corrective action being implemented per internal document capa-(b)(4) for outside us like products reporting.This initial and final emdr is being submitted to fda for outside us like products reporting.The device was returned to the manufacturer, and the product investigation was conducted.The results are listed below: the entire iol was only received, and the entire injector was not returned.The lens was divided into two pieces.No abnormalities were found in production and inspection records of the product.Exact root cause is not determined.Risk analysis conducted on the product line and failure code is noted below: a review of the most recent complaint trending data indicates that no significant trends have been identified at this time, and no capa is required as part of the product evaluation.
 
Event or Problem Description
The lens was implanted into the patient and then it was noted that there was a fault on the outside perimeter of the lens.The surgeon´s decision was to cut and remove the iol and replace it was the replacement lens.No harm came to the patient.

Brand Name
HOYA ISERT 251
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch rd.
suite 250
chino hills CA 91709
MDR Report Key8558504
Report Number3006723646-2019-00023
Device Sequence Number19265257
Product Code HQL
UDI-Device Identifier04547480450490
UDI-Public04547480450490
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model NumberHOYA ISERT 251 (+30.00 D)
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2017
Initial Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;